# SDR SWAA001990

- Difficulty date: October 11, 2000
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N103SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23109
- Aircraft time: 53,861 hours, 57,067 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bird Strike
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DECLARED EMERGENCY.  AFTER TAKEOFF HAD MULTIPLE BIRD STRIKES.  NO ENG, FLT CONTROL OR AIRFRAME PROBLEMS DURING RETURN TO AUS.  INSPECTED AIRCRAFT PER MM, ZERO DAMAGE.
